Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Senstive skin, itching, rash and a red mark. How to get rid of the mark?

I have just started going to college and have a very sensitive skin . I was waiting for the bus at the bus stop when the skin below my right eye started itching. I thought it was due to sweat and rubbed it with my hands. When i came home, a rash had been developed and the skin became red. I had consulted a doctor had taken medicines for it too. The doctor said that an insect had left its saliva . The rash is not there anymore but it has left a mark.. What do i do to get red of the mark?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have any history of insect bite.
You may have dust allergy with sun induced photo sensitivity.
You should consult with dermatologist and apply steroid cream if photo sensitivity and antibiotic ointment if insect bite.
Dr. Mayank Bhargava
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor